Pain in starting Prostap. Is this normal?

I've started taking prostap and HRT a week ago Friday. I started having period symtoms on the Friday/Saturday with a little bleeding. Leaving me in a lot of pain. This weekend I'm in a lot of pain again. I'm not sure if it's just down to me over doing it in the week- walking etc. or this pain is from prostap? It's hurting like I would during a period, but my right side is hurting too. When usually its my left side hurting. Sometimes it's hard to walk and I have to limp, because it's catching so much. Is this normal on prostap starting off? How long does it usually take to work. The pains so bad I feel like its in my overies. Xx

3 Replies

oldestnewest
  • Hi Rhi

    Yes, it's completely normal. To put it very basically - when you have the injection, the endo recognises that something has entered your body with the intention of fighting it, so it puts up a fight back. It kind of gets worse before it gets better. It won't last long though :)

    Good luck with the Prostap, I hope it all settles soon

    C xxx

  • im on prostap and i have never had any pain relief. but like Chrissie66 said it does settle. and everyone is different with the injections. hope it settles and you get some pain relief.

    all the best

    xx

  • I was exactly the same !!but it does pass in a few weeks and the prostap has been great for me i have no pain at all now so stick it out and i hope things get easier for you.they certainly did for me.xxxxxxxxxxxxxx

You may also like...